# SDR AALA20130824003

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 62,761 hours, 32,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 5912287511
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW   CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND VALVE SEAL LEAKING.  REPLACED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
